# SDR AALA20070605

- Difficulty date: April 4, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT - DURING CLIMB, RECEIVED RIGHT WING ANTI-ICE EICAS MESSAGE WITH ASSOCIATED VALVE LIGHT.  TURNED ON WING ANTI-ICE AND VALVE LIGHT AND EICAS MESSAGE WENT OUT.  AFTER APPROXIMATELY TWO MINUTES LEFT VALVE EICAS MESSAGE ILLUMINATED AND LEFT BLEED AND LEFT PACK INOPERATIVE.  LANDED MIA WITHOUT INCIDENT.  REPLACED RIGHT WING ANTI-ICE VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
